# SDR DALA2015071304330

- Difficulty date: July 12, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE ANGLE AT BS 1380 BETWEEN LONGERONS 28L - 28R.  DAMAGED TEE ANGLE WAS REMOVED, AND A NEW TEE ANGLE WAS DRILLED, TREATED AND PAINTED, THE TEE ANGLE WAS INSTALLED IAW SRM 51-30-2 AND SRM 51-30-5 AND DWG 9912246, REV D E. MAJOR REPAIR
